# SDR 2011FA0000047

- Difficulty date: January 11, 2011
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: N232BG
- Make and model: Beech C90
- Aircraft serial: LJ1881
- Engine: Pwa PT6A135A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 101364084219
- Condition: Arced
- Location: Heat Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF INTERMITTENT POPPING OF STALL WARNING, RT PITOT HEAT, RECOGNITION LIGHT AND STROB LIGHT CIRCUIT BREAKER SWITCHES ON REMOVAL OF LT SUBPANEL REVEALED THAT THE BUSS BAR PN 101364084-219 WAS PHYSICALLY ATTACH TO THE STALL WARNING HEAT SWITCH.   THE MAIN FEEDER WIRE PN P260A8 WAS ATTACHED TO THE SWITCH.  THE BUS BAR WAS FOUND LAYING ON TOP OF THE SWITCH ATTACH SCREW AND EVENTUALLY STARTED ARCING AND POPPING THE CIRCUIT BREAKER SWITCHES DOWNSTREAM FOR IT.   THE STALL WARNING HEAT SWITCH PN 7270-5-15 AND BUS BAR PN 101-364084-219 WERE REPLACED AND INSTALL PROPERLY.
